Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Switched from Sronyx to Aviane. Bleeding after intercourse. Cause?

Hi I've been on birth control pills for a little over a year now. I am 19. This month my doctor switched my birth control brand from Sronyx to Aviane. I never miss a pill and always take it at the exact same time each day. I haven't had intercourse in a few months and just two days ago my boyfriend and I had intercourse and I bled a lot. It was two days before I get my regular period and I am wondering if it was because of that. I have been getting light bleeding as well as my normal period symptoms since then.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If you had your normal period just 2 days ago, again it is bleeding, then the bleeding right now is not because of intercourse, it might be cycle bleeding & this kind of irregular bleeding is common with the patients those who are taking birth control pill, if this happens on & often consult to gynecologist & discuss the problem, Have a nice time.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor